MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION HUMID, CORE PACK, DOM; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION HUMID, CORE PACK, DOM; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DSXHCP
Medical Device Problem Codes Contamination (1120); Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.This is related to the device dreamstation humidifier.The patient has alleged to visualization of particles.There was no report of serious patient harm or injury.There was no medical intervention required by the patient.The device was returned to the manufacturer.The manufacturer confirmed evidence of foam degradation which was observed in the base unit.There were some secondary findings.During investigation, orange contamination found on the bottom of both base unit and humidifier.Dust/dirt contamination inconsistent with degraded sound abatement foam was observed throughout device enclosure, and airpath.Evidence of water ingress on the blower and blower box enclosure.Bio contaminant was found on flip lid seal of humidifier.Corrosion on p4 power port.The manufacturer used a fitt (foam integrity test tool) and was able to confirm the presence of degraded sound abatement foam.The device's event logs were downloaded and reviewed by manufacturer.The manufacturer found one error codes.The manufacturer applied power to the device and verified airflow.The manufacturer concludes, there was evidence of sound abatement foam degradation/breakdown and observed multiple contaminants and was not able to confirm the complaint or address the symptoms specified.

Brand Name
DREAMSTATION HUMID, CORE PACK, DOM
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key23520186
Report Number2518422-2025-051577
Device Sequence Number18568140
Product Code BZD
UDI-Device Identifier00606959022652
UDI-Public(01)00606959022652
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDSXHCP
Device Catalogue NumberDSXHCP
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2023
Initial Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/24/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown